Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had pimple, allergry, dark under eyes. Bleaching, skin brit skin. Help?

I AM 24 YEARS UNMARRIED GIRLS BEFORE 3 MONTHS I HAD PIMPLES ON MY FACE FROM AFTER BLEACHING FOR THAT I HAD USED SKIN BRIT CREAM TO THIS CREAM I HAD ELERGY ON MY FACE AFTER THAT CONSULT TO THE DOCTOR I HAD USED 2 MONTHS PROPYGENTA NF CREAM BUT THAT CREAM DOES NOT REMOVE MY ACEN SPOTS BUT TO USE THIS CREAM MY FACE COLOUR BECOME FAIR ACCORDING TO BEFOR BUT 20-25 DAYS BEFORE I AM USING THAT PROPYGENTA SKIP THAT CREAM MY FACE COLOUR IS VERY DARK AND UNDER EYES , ABOVE EYES AND ABOVE THE CHEEKS IS VERY DARK CIRCLE PIGMENTATION KINDLY ADVISE ME THAT WHAT CAN I USE FOR THAT PROBLEM I AM VERY LITTLE NOW ONLY 24 YEARS AND I AM A STUDENT PLEASE LET ME KNOW EARLIEST
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello
welcome to healthcare magic forum
you have become victim of mistake every time
first bleaching is not good for skin like you
skin brite contain chemical that produce irritant dermatitis frequently
propygenta is steroid one and not to use on face that cause more acne also
once you stop all this ,your skin become more dark and dull.
you need to use gentle cleanser ,cream like niltan .
for acne clinamycin is good and do sunprotection .
better to consult good dermatologist as you need planned treatment .
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor